Kleinian Groups and John Domains

DSpace/Manakin Repository

Kleinian Groups and John Domains

Show simple item record

dc.contributor.author McMullen, Curtis T.
dc.date.accessioned 2009-12-18T21:06:53Z
dc.date.issued 1998
dc.identifier.citation McMullen, Curtis T. 1998. Kleinian groups and John domains. Topology 37(3): 485–496. Revised 2003. en_US
dc.identifier.issn 0040-9383 en_US
dc.identifier.uri http://nrs.harvard.edu/urn-3:HUL.InstRepos:3445975
dc.description.abstract We characterize when John domains arise in the setting of Kleinian groups. en_US
dc.description.sponsorship Mathematics en_US
dc.language.iso en_US en_US
dc.publisher Elsevier en_US
dc.relation.isversionof doi:10.1016/S0040-9383(97)00039-6 en_US
dc.relation.hasversion http://www.math.harvard.edu/~ctm/papers/index.html en_US
dash.license LAA
dc.title Kleinian Groups and John Domains en_US
dc.type Journal Article en_US
dc.description.version Author's Original en_US
dc.relation.journal Topology en_US
dash.depositing.author McMullen, Curtis T.
dc.date.available 2009-12-18T21:06:53Z

Files in this item

Files Size Format View
McMullen_KleinianJohn.pdf 343.3Kb PDF View/Open

This item appears in the following Collection(s)

  • FAS Scholarly Articles [7262]
    Peer reviewed scholarly articles from the Faculty of Arts and Sciences of Harvard University

Show simple item record

 
 

Search DASH


Advanced Search
 
 

Submitters